Advertisement

Periodica Mathematica Hungarica

, Volume 1, Issue 1, pp 25–33 | Cite as

Perfect distribution of points on a sphere

  • L. Fejes Tóth
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. Meschkowski,Ungelöste und unlösbare Probleme der Geometrie, Braunschweig, 1960.Google Scholar
  2. [2]
    L. Fejes Tóth, Distribution of points in the elliptic plane,Acta Math. Acad. Sci. Hung. 16 (1965), 437–440.CrossRefGoogle Scholar
  3. [3]
    G. Fejes Tóth, Kreisüberdeckungen der Sphäre,Studia Sci. Math. Hung. 4 (1969), 225–247.Google Scholar
  4. [4]
    L. Fejes Tóth,Regular Figures, Oxford-London-New York-Paris, 1964.Google Scholar
  5. [5]
    M. Imre, Kreislagerungen auf Flächen konstanter Krümmung,Acta Math. Acad. Sci. Hung. 15 (1964), 115–121.CrossRefGoogle Scholar

Copyright information

© Akadémiai Kiadó 1971

Authors and Affiliations

  • L. Fejes Tóth
    • 1
  1. 1.MTA Matematikai Kutató IntézeteBudapest, V.Hungary

Personalised recommendations